# SDR SWAA2025010774382

- Difficulty date: December 6, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED.  REPAIRED AFT CARGO BAY FWD CORNER SCUFF PLATE PER SRM 53-60-15-2R-1.  REMOVED FWD CORNER SCUFF PLATE IAW AMM 53-10-02-020-801AT THE AFT CARGO BAY.  REPAIRED PER SRM 53-60-15-2R-1 PARA 4.B.(4).
